Access count of this item: 75

Files in This Item:
File Description SizeFormat 
0504-11.pdf439.09 kBAdobe PDFView/Open
Title: Conditional probability and I-divergence
Authors: 菅原, 昭博  KAKEN_name
Author's alias: Sugawara, Akihiro
Issue Date: Oct-1983
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 504
Start page: 147
End page: 156
Appears in Collections:Study of Applied Functional Analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.